MathSciNet Relay Station
MathSciNet bibliographic data
MR1327005 (96k:46080) 46H05 (46B99 46K05 46L05)
Desquith, Etienne Embedding of a Banach algebra $A$ into $L(A')$. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2773–2778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement